David Zureick-Brown
David Zureick-Brown
professor of mathematics, emory university
Verified email at mathcs.emory.edu
Title
Cited by
Cited by
Year
Elliptic curves over ℚ and 2-adic images of Galois
J Rouse, D Zureick-Brown
Research in Number Theory 1 (1), 1-34, 2015
682015
Uniform bounds for the number of rational points on curves of small Mordell–Weil rank
E Katz, J Rabinoff, D Zureick-Brown
Duke Mathematical Journal 165 (16), 3189-3240, 2016
632016
The Chabauty–Coleman bound at a prime of bad reduction and Clifford bounds for geometric rank functions
E Katz, D Zureick-Brown
Compositio Mathematica 149 (11), 1818-1838, 2013
242013
The canonical ring of a stacky curve
J Voight, D Zureick-Brown
arXiv preprint arXiv:1501.04657, 2015
172015
Formal GAGA for good moduli spaces
A Geraschenko, D Zureick-Brown
arXiv preprint arXiv:1208.2882, 2012
162012
Sporadic cubic torsion
M Derickx, A Etropolski, M van Hoeij, JS Morrow, D Zureick-Brown
arXiv preprint arXiv:2007.13929, 2020
142020
Random Dieudonné modules, random-divisible groups, and random curves over finite fields
B Cais, JS Ellenberg, D Zureick-Brown
Journal of the Institute of Mathematics of Jussieu 12 (3), 651-676, 2013
112013
A predicted distribution for Galois groups of maximal unramified extensions
Y Liu, MM Wood, D Zureick-Brown
arXiv preprint arXiv:1907.05002, 2019
82019
Diophantine and tropical geometry, and uniformity of rational points on curves
E Katz, J Rabinoff, D Zureick-Brown
Algebraic geometry: Salt Lake City 2015, 231-279, 2018
82018
A heuristic for the distribution of point counts for random curves over a finite field
JD Achter, D Erman, KS Kedlaya, MM Wood, D Zureick-Brown
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2015
82015
Total p-differentials on schemes over Z/p2
T Dupuy, E Katz, J Rabinoff, D Zureick-Brown
Journal of Algebra 524, 110-123, 2019
52019
Chip-firing groups of iterated cones
MV Brown, JS Morrow, D Zureick-Brown
Linear Algebra and its Applications 556, 46-54, 2018
42018
Cohomological descent on the overconvergent site
D Zureick-Brown
Research in the Mathematical Sciences 1 (1), 1-20, 2014
42014
Cohomology with closed support on the overconvergent site
D Zureick-Brown
arXiv preprint arXiv:1408.1970, 2014
22014
Integral Monsky-Washnitzer cohomology and the overconvergent de Rham-Witt complex
C Davis, D Zureick-Brown
arXiv preprint arXiv:1304.7307, 2013
22013
Deligne--Illusie Classes as Arithmetic Kodaira--Spencer Classes
T Dupuy, D Zureick-Brown
arXiv preprint arXiv:1804.00228, 2018
12018
ABELIAN CHABAUTY
D ZUREICK-BROWN
2020
2020 ARIZONA WINTER SCHOOL PROJECT NOTES:“ABELIAN CHABAUTY”
D ZUREICK-BROWN, J MORROW
2020
Analytic Methods in Arithmetic Geometry
A Bucur, D Zureick-Brown
American Mathematical Society, 2019
2019
2020 ARIZONA WINTER SCHOOL COURSE AND PROJECT OUTLINE:“ABELIAN CHABAUTY”
D ZUREICK-BROWN
2019
The system can't perform the operation now. Try again later.
Articles 1–20